Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 26, 2011, 8:29 PM CDT for Tallahatchie County, Mississippi. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 8:29 PM CDT (01:29 UTC)
- Expired
- Mar 26, 2011, 9:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Tallahatchie County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 170 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 3:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
947
WUUS54 KMEG 270129
SVRMEG
MSC135-270230-
/O.NEW.KMEG.SV.W.0053.110327T0129Z-110327T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
829 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 930 PM CDT
* AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST
OF SUMNER TO 6 MILES SOUTH OF WEBB...OR ALONG A LINE EXTENDING FROM
7 MILES WEST OF DREW TO 11 MILES EAST OF DREW...AND MOVING EAST AT
40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHARLESTON...ENID...PAYNES...SUMNER AND WEBB.
THIS WARNING ALSO INCLUDES AREAS NEAR GRASSY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3370 9030 3374 9031 3376 9029 3377 9018
3380 9019 3382 9046 3398 9046 3415 8993
3382 8994 3380 8998 3380 9012 3373 9012
3372 9018 3372 9023 3369 9027
TIME...MOT...LOC 0129Z 269DEG 33KT 3385 9062 3386 9032
$$
BORGHOFF4 follow-up statements
462
WWUS54 KMEG 270140
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
840 PM CDT SAT MAR 26 2011
MSC135-270230-
/O.CON.KMEG.SV.W.0053.000000T0000Z-110327T0230Z/
TALLAHATCHIE MS-
840 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR TALLAHATCHIE COUNTY...
AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF ALBIN TO
DISTALL TO CHARLESTON...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRAZIL...
CHARLESTON...ENID...GLENDORA...PAYNES...SUMNER...WEBB...WAVERLY...
MIKOMA...SWAN LAKE...WHITEHEAD...ALBIN...DISTALL AND TIPPO.
THIS WARNING ALSO INCLUDES AREAS NEAR GRASSY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3370 9030 3374 9031 3376 9029 3377 9018
3380 9019 3382 9046 3398 9046 3415 8993
3382 8994 3380 8998 3380 9012 3373 9012
3372 9018 3372 9023 3369 9027
TIME...MOT...LOC 0141Z 273DEG 30KT 3386 9043 3385 9021
3401 8999
$$
BORGHOFF822
WWUS54 KMEG 270153
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
853 PM CDT SAT MAR 26 2011
MSC135-270230-
/O.CON.KMEG.SV.W.0053.000000T0000Z-110327T0230Z/
TALLAHATCHIE MS-
853 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN TALLAHATCHIE COUNTY...
AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITEHEAD TO
LEVERETT...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLENDORA...
PAYNES...MIKOMA...SWAN LAKE...WHITEHEAD...ALBIN...DISTALL...TIPPO...
EFFIE...ROSEBLOOM...CASCILLA AND LEVERETT.
THIS WARNING ALSO INCLUDES AREAS NEAR GRASSY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3370 9030 3374 9031 3376 9029 3377 9018
3380 9019 3382 9046 3393 9046 3400 8993
3382 8994 3380 8998 3380 9012 3373 9012
3372 9018 3372 9023 3369 9027
TIME...MOT...LOC 0153Z 270DEG 28KT 3386 9032 3386 9008
$$
BORGHOFF799
WWUS54 KMEG 270200 RRA
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
900 PM CDT SAT MAR 26 2011
MSC135-270230-
/O.CON.KMEG.SV.W.0053.000000T0000Z-110327T0230Z/
TALLAHATCHIE MS-
900 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN TALLAHATCHIE COUNTY...
AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR LEVERETT...OR 11 MILES SOUTH OF CHARLESTON...
MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLENDORA...
PAYNES...SWAN LAKE...DISTALL...TIPPO...ROSEBLOOM...CASCILLA AND
LEVERETT.
THIS WARNING ALSO INCLUDES AREAS NEAR GRASSY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3370 9030 3374 9031 3376 9029 3377 9018
3380 9019 3381 9030 3393 9029 3395 8993
3382 8994 3380 8998 3380 9012 3373 9012
3372 9018 3372 9023 3369 9027
TIME...MOT...LOC 0200Z 274DEG 33KT 3386 9009
$$
BORGHOFF344
WWUS54 KMEG 270222
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
922 PM CDT SAT MAR 26 2011
MSC135-270232-
/O.EXP.KMEG.SV.W.0053.000000T0000Z-110327T0230Z/
TALLAHATCHIE MS-
922 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TALLAHATCHIE COUNTY
WILL EXPIRE AT 930 PM CDT...
AT 922 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3370 9030 3374 9031 3376 9029 3377 9018
3380 9019 3381 9030 3393 9029 3395 8993
3382 8994 3380 8998 3380 9012 3373 9012
3372 9018 3372 9023 3369 9027
TIME...MOT...LOC 0222Z 274DEG 33KT 3384 8985
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:34 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 26, 6:34 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 634 PM CDT SAT MAR 26 2011 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 424 PM CDT SAT MAR 26 2011/ DISCUSSION...20Z SURFACE ANALYSIS PLACES A SURFACE LOW NEAR THE ARKLATEX WITH A WARM FRONT EXTENDING EAST NORTHEAST FROM THE SURFACE LOW ACROSS SOUTHERN ARKANSAS AND THROUGH COFFEEVILLE AND AMORY MISSISSIPPI. AS OF 4 PM CDT...A LARGE TEMPERATURE GRADIENT EXISTS ACROSS THE MID SOUTH WITH TEMPERATURES REMAINING NEARLY STEADY IN THE LOWER 40S NEAR THE MISSOURI/KENTUCKY BORDER AND UPPER 70S TO LOWER 80S SOUTH OF THE SURFACE BOUNDARY TOWARDS CENTRAL MISSISSIPPI. SEVERE THUNDERSTORM POTENTIAL THIS EVENING AND PRECIPITATION TRENDS THROUGHOUT THE REMAINDER OF THE FORECAST ARE THE PREDOMINANT CHALLENGES IN THIS AFTERNOON/S FORECAST PACKAGE. SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...WSR-88D RADAR TRENDS OVER THE PAST FEW HOURS HAVE SHOWN SHOWERS AND THUNDERSTORMS OCCURRING MAINLY NORTH OF THE SURFACE BOUNDARY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE NEXT COUPLE OF HOURS ACROSS PORTIONS OF NORTHERN AND CENTRAL MISSISSIPPI AS A SUBTLE SHORTWAVE TROUGH EMBEDDED WITHIN NEARLY ZONAL FLOW ALOFT COMBINES WITH A VERY UNSTABLE ATMOSPHERE IN PLACE ACROSS NORTH AND CENTRAL MISSISSIPPI. ALONG THE FRONT CONVECTIVE INDICIES YIELD SURFACE BASED CAPE VALUES AROUND 2000 J/KG AND LI/S BETWEEN -4 TO -5. 0-1 KM STORM RELATIVE HELICITIES AROUND 300 M2/S2 AND 0-6 KM BULK SHEAR VALUES BETWEEN 60-70 KTS SUGGEST POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE ALONG THIS BOUNDARY. CONSEQUENTLY...AREAS ALONG AND SOUTH OF A LINE FROM CHARLESTON MISSISSIPPI TO FULTON MISSISSIPPI ARE UNDER A TORNADO WATCH UNTIL 10 PM THIS EVENING. SHOWERS AND THUNDERSTORMS WILL GRADUALLY COME TO AN END LATER TONIGHT AS THE SURFACE LOW MOVES EAST OF THE REGION. THIS WILL RESULT IN WEAK HIGH PRESSURE RETURNING FOR SUNDAY. SIGNIFICANT CHANCES WERE NEEDED TO THE FORECAST FOR SUNDAY NIGHT AS THE WRF/GFS/ECMWF MODELS ALL SHOW A DECENT SHORTWAVE TROUGH MOVING THROUGH THE MIDDLE AND LOWER MISSISSIPPI VALLEYS SUNDAY NIGHT. AS A RESULT...RAISED POPS SIGNIFICANTLY UP TO LIKELY BASED ON THESE LATEST MODEL TRENDS. ALSO...SOME ELEVATED INSTABILITY WILL BE PRESENT SUNDAY NIGHT ACROSS PORTIONS OF NORTH MISSISSIPPI TO PRODUCE SOME ELEVATED THUNDERSTORMS. FOR NOW ONLY ADDED A SLIGHT MENTION OF THUNDERSTORMS TO NORTH MISSISSIPPI SUNDAY NIGHT. LONG TERM...(TUESDAY THROUGH SATURDAY)...ECMWF/GFS MODELS CONTINUE TO SHOW ANOTHER COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI VALLEY TUESDAY AND TUESDAY NIGHT. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS BACK TO THE MID SOUTH. HOWEVER...SIGNIFICANT DISAGREEMENT RETURNS TO THE FORECAST FOR THE REMAINDER OF THE PERIOD AS MODELS BEGIN TO HAVE TROUBLE RESOLVING A DEEP UPPER LEVEL TROUGH MOVING THROUGH THE EASTERN UNITED STATES. INTERESTINGLY ENOUGH...THE 12Z GFS DEVELOPS A DEEP UPPER LEVEL LOW OVER THE SOUTHERN PLAINS/LOWER MISSISSIPPI VALLEY/NORTHERN GULF OF MEXICO. THIS SOLUTION IS THE EXTREME OUTLIER AND WAS NOT USED IN THIS AFTERNOON/S LONG TERM FORECAST. FOR THE TIME BEING...LOWERED POPS SLIGHTLY BEYOND WEDNESDAY BUT DID NOT MAKE LARGE CHANGES TO MAINTAIN SOME CONTINUITY UNTIL MODELS COME INTO BETTER AGREEMENT. CJC && .AVIATION... 00Z TAFS SURFACE WARM FRONT WAS LOCATED AROUND 40NM SOUTH OF TUP AT 2330Z. MAIN CONCERN IS AN EAST/WEST LINE OF TSRA OVER NORTH MS THAT WILL GRADUALLY DROP INTO THE TUP AREA AFTER AROUND 02Z. FOR THE REMAINDER OF THE MIDSOUTH TAF SITES... INCLUDING MEM... MAIN CONCERN IS POST COLD FRONTAL IFR/MVFR CLOUDS. SATELLITE SHOWED SOME ENHANCEMENT OVER AR MOVING EAST...ASSOCIATED WITH SHOWERS. THUNDER POTENTIAL WITH THIS ELEVATED BAND NOT SUFFICIENT TO PUT TS IN THE MEM SCHEDULED TAF. ONCE THE CONVECTIVE LINE LEAVES NORTHEAST MS AFTER MIDNIGHT... EXPECT POST FRONTAL IFR STRATUS AND NORTH/NORTHEAST WINDS TO PREVAIL AREAWIDE. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 40 53 39 60 / 50 10 60 10 MKL 37 52 35 57 / 60 10 60 10 JBR 37 49 36 54 / 50 10 60 10 TUP 48 59 42 66 / 70 10 60 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 26, 8:13 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 813 PM CDT SAT MAR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 813 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH AND EAST OF A LINE FROM IUKA MISSISSIPPI TO CHARLESTON MISSISSIPPI. THE TIME OF GREATEST THREAT FOR SEVERE THUNDERSTORMS IS THROUGH MIDNIGHT. LARGE HAIL IS THE MAIN THREAT FOR ANY THUNDERSTORM THAT BECOMES SEVERE. LOCALIZED FLASH FLOODING FROM THUNDERSTORMS IS ALSO POSSIBLE. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. CJC
In the hours before
Local storm report, Mar 26, 6:00 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL INDEPENDENCE 34.70N 89.80W
03/26/2011 M1.00 INCH TATE MS EMERGENCY MNGR
ONE INCH HAIL REPORTED FOR 3-5 MINUTES ON ANTIOCH RD AND
CALEB LAKE ROAD IN INDEPENDENCE
&&
MRMLocal storm report, Mar 26, 6:20 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL INDEPENDENCE 34.70N 89.80W
03/26/2011 M1.00 INCH TATE MS EMERGENCY MNGR
ONE INCH HAIL REPORTED FOR 3-5 MINUTES ON ANTIOCH RD AND
CALEB LAKE ROAD IN INDEPENDENCE
0604 PM HAIL FALKNER 34.85N 88.93W
03/26/2011 M0.88 INCH TIPPAH MS TRAINED SPOTTER
NICKEL SIZED HAIL LASTED 3 MINUTES IN TOWN OF FALKNER.
0614 PM HAIL RIPLEY 34.73N 88.94W
03/26/2011 E1.00 INCH TIPPAH MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN TOWN OF RIPLEY.
&&
MRMLocal storm report, Mar 26, 6:32 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL INDEPENDENCE 34.70N 89.80W
03/26/2011 M1.00 INCH TATE MS EMERGENCY MNGR
ONE INCH HAIL REPORTED FOR 3-5 MINUTES ON ANTIOCH RD AND
CALEB LAKE ROAD IN INDEPENDENCE
0604 PM HAIL FALKNER 34.85N 88.93W
03/26/2011 M0.88 INCH TIPPAH MS TRAINED SPOTTER
NICKEL SIZED HAIL LASTED 3 MINUTES IN TOWN OF FALKNER.
0614 PM HAIL RIPLEY 34.73N 88.94W
03/26/2011 E1.00 INCH TIPPAH MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN TOWN OF RIPLEY.
0622 PM HAIL 9 S HOLLY SPRINGS 34.64N 89.44W
03/26/2011 M1.00 INCH MARSHALL MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN WALL DOXEY STATE PARK
0625 PM HAIL 10 E RIPLEY 34.73N 88.77W
03/26/2011 M0.75 INCH TIPPAH MS TRAINED SPOTTER
PENNY SIZED HAIL 10 MILES EAST OF RIPLEY.
&&
MRMSpecial weather statement, Mar 26, 6:36 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 636 PM CDT SAT MAR 26 2011 MSZ002-008-270015- MARSHALL MS-TATE MS- 636 PM CDT SAT MAR 26 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 715 PM CDT FOR... WEST CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO PENNY SIZE HAIL WAS LOCATED 5 MILES WEST OF BARR AT 637 PM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN MARSHALL AND TATE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3476 8992 3478 8953 3457 8955 3457 8996 TIME...MOT...LOC 2337Z 270DEG 34KT 3461 8981
Local storm report, Mar 26, 6:59 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
659 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL INDEPENDENCE 34.70N 89.80W
03/26/2011 M1.00 INCH TATE MS EMERGENCY MNGR
ONE INCH HAIL REPORTED FOR 3-5 MINUTES ON ANTIOCH RD AND
CALEB LAKE ROAD IN INDEPENDENCE
0604 PM HAIL FALKNER 34.85N 88.93W
03/26/2011 M0.88 INCH TIPPAH MS TRAINED SPOTTER
NICKEL SIZED HAIL LASTED 3 MINUTES IN TOWN OF FALKNER.
0614 PM HAIL RIPLEY 34.73N 88.94W
03/26/2011 E1.00 INCH TIPPAH MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN TOWN OF RIPLEY.
0622 PM HAIL 9 S HOLLY SPRINGS 34.64N 89.44W
03/26/2011 M1.00 INCH MARSHALL MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN WALL DOXEY STATE PARK
0625 PM HAIL 10 E RIPLEY 34.73N 88.77W
03/26/2011 M0.75 INCH TIPPAH MS TRAINED SPOTTER
PENNY SIZED HAIL 10 MILES EAST OF RIPLEY.
0632 PM HAIL RIENZI 34.76N 88.53W
03/26/2011 M0.88 INCH ALCORN MS TRAINED SPOTTER
NICKEL SIZED HAIL IN TOWN OF RIENZA
0645 PM HAIL BOONEVILLE 34.66N 88.57W
03/26/2011 M0.75 INCH PRENTISS MS EMERGENCY MNGR
PENNY SIZED HAIL IN BOONEVILLE
&&
MRMLocal storm report, Mar 26, 8:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
800 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL INDEPENDENCE 34.70N 89.80W
03/26/2011 M1.00 INCH TATE MS EMERGENCY MNGR
ONE INCH HAIL REPORTED FOR 3-5 MINUTES ON ANTIOCH RD AND
CALEB LAKE ROAD IN INDEPENDENCE
0604 PM HAIL FALKNER 34.85N 88.93W
03/26/2011 M0.88 INCH TIPPAH MS TRAINED SPOTTER
NICKEL SIZED HAIL LASTED 3 MINUTES IN TOWN OF FALKNER.
0614 PM HAIL RIPLEY 34.73N 88.94W
03/26/2011 E1.00 INCH TIPPAH MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN TOWN OF RIPLEY.
0622 PM HAIL 9 S HOLLY SPRINGS 34.64N 89.44W
03/26/2011 M1.00 INCH MARSHALL MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN WALL DOXEY STATE PARK
0625 PM HAIL 10 E RIPLEY 34.73N 88.77W
03/26/2011 M0.75 INCH TIPPAH MS TRAINED SPOTTER
PENNY SIZED HAIL 10 MILES EAST OF RIPLEY.
0632 PM HAIL RIENZI 34.76N 88.53W
03/26/2011 M0.88 INCH ALCORN MS TRAINED SPOTTER
NICKEL SIZED HAIL IN TOWN OF RIENZA
0645 PM HAIL BOONEVILLE 34.66N 88.57W
03/26/2011 M0.75 INCH PRENTISS MS EMERGENCY MNGR
PENNY SIZED HAIL IN BOONEVILLE
0711 PM HAIL 5 W BALDWYN 34.50N 88.72W
03/26/2011 M1.00 INCH LEE MS TRAINED SPOTTER
ONE INCH HAIL REPORTED AT HIGHWAY 370 5 MILES WEST OF
BALDWYN
0748 PM HAIL W GUNTOWN 34.44N 88.66W
03/26/2011 M0.88 INCH LEE MS LAW ENFORCEMENT
NICKEL SIZED HAIL REPORTED JUST WEST OF GUNTOWN
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:30 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 60 min |
| Mar 26, 7:30 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 60 min |
| Mar 26, 7:43 PM CDT | Flash Flood Warning | MEG | Benton, Lafayette, Lee, Marshall, Prentiss, Tippah and 1 more | 91 min |
| Mar 26, 8:10 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Panola, Yalobusha | 50 min |
| Mar 26, 8:24 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Lee, Pontotoc, Union | 35 min |
| Mar 26, 8:31 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 44 min |
| Mar 26, 9:37 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Monroe | 53 min |
| Mar 26, 10:10 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 32 min |
| Mar 26, 11:10 PM CDT | Special Weather Statement | MEG | Monroe | 35 min |
| Mar 27, 12:33 AM CDT | Special Weather Statement | MEG | Tishomingo | 42 min |
| Mar 27, 11:30 AM CDT | River Flood Advisory | MEG | Coahoma, Tunica | 4 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.